M. T. Barlow and M. Yor, Semimartingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times, J. Funct. Anal, vol.49, issue.2, pp.198-229, 1982.

S. Cerrai, Second order PDE's in finite and infinite dimension, Lecture Notes in Mathematics, vol.1762, 2001.

M. C. Cerutti, L. Escauriaza, and E. B. Fabes, Uniqueness in the Dirichlet problem for some elliptic operators with discontinuous coefficients, Ann. Mat. Pura Appl, vol.163, issue.4, pp.161-180, 1993.

A. Chojnowska-michalik, Representation theorem for general stochastic delay equations, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys, vol.26, issue.7, pp.635-642, 1978.

R. Cont and D. Fournié, Functional Itô calculus and stochastic integral representation of martingales, Ann. Probab, vol.41, issue.1, pp.109-133, 2013.

A. Cosso, S. Federico, F. Gozzi, M. Rosestolato, and N. Touzi, Path-dependent equations and viscosity solutions in infinite dimension, Annals of Probability
URL : https://hal.archives-ouvertes.fr/hal-01117693

A. Cosso and F. Russo, A regularization approach to functional Itô calculus and strong-viscosity solutions to path-dependent PDEs. Preprint HAL, hal-00933678 version 2, 2014.

A. Cosso and F. Russo, Functional and Banach space stochastic calculi: path-dependent Kolmogorov equations associated with the frame of a Brownian motion, Stochastics of environmental and financial economics-Centre of Advanced Study, vol.138, pp.27-80, 2014.

A. Cosso and F. Russo, Functional Itô versus Banach space stochastic calculus and strict solutions of semilinear path-dependent equations, Infin. Dimens. Anal. Quantum Probab. Relat. Top, vol.19, issue.4, p.44, 2016.

M. G. Crandall, H. Ishii, and P. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), vol.27, issue.1, pp.1-67, 1992.

M. G. Crandall, M. Kocan, P. Soravia, and A. Swi-'-ech, On the equivalence of various weak notions of solutions of elliptic PDEs with measurable ingredients, Progress in elliptic and parabolic partial differential equations, vol.350, pp.136-162, 1994.

M. G. Crandall and P. Lions, Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. V. Unbounded linear terms and B-continuous solutions, J. Funct. Anal, vol.97, issue.2, pp.417-465, 1991.

G. Da-prato and J. Zabczyk, Stochastic equations in infinite dimensions, of Encyclopedia of Mathematics and its Applications, vol.152, 2014.

C. , D. Girolami, and F. Russo, Infinite dimensional stochastic calculus via regularization and applications, 2010.

B. Dupire, Functional Itô calculus. Portfolio Research Paper, 2009.

I. Ekren, C. Keller, N. Touzi, and J. Zhang, On viscosity solutions of path dependent PDEs, Ann. Probab, vol.42, issue.1, pp.204-236, 2014.

I. Ekren, N. Touzi, and J. Zhang, Optimal stopping under nonlinear expectation, Stochastic Process. Appl, vol.124, issue.10, pp.3277-3311, 2014.

I. Ekren, N. Touzi, and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: part I, Ann. Probab, vol.44, issue.2, pp.1212-1253, 2016.

I. Ekren, N. Touzi, and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part II, Ann. Probab, vol.44, issue.4, pp.2507-2553, 2016.

N. E. Karoui, S. Peng, and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, vol.7, issue.1, pp.1-71, 1997.

G. Fabbri, F. Gozzi, and A. Swi¸echswi¸ech, Stochastic optimal control in infinite dimension, of Probability Theory and Stochastic Modelling, vol.82, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01447562

F. Flandoli and G. Zanco, An infinite-dimensional approach to path-dependent Kolmogorov equations, Ann. Probab, vol.44, issue.4, pp.2643-2693, 2016.

A. Friedman, Stochastic differential equations and applications, vol.1, 1975.

M. Fuhrman and H. Pham, Randomized and backward SDE representation for optimal control of non-Markovian SDEs, Ann. Appl. Probab, vol.25, issue.4, pp.2134-2167, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01172283

M. Fuhrman and G. Tessitore, Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control, Ann. Probab, vol.30, issue.3, pp.1397-1465, 2002.

F. Gozzi and F. Russo, Verification theorems for stochastic optimal control problems via a time dependent Fukushima-Dirichlet decomposition, Stochastic Process. Appl, vol.116, issue.11, pp.1530-1562, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00022840

F. Gozzi and F. Russo, Weak Dirichlet processes with a stochastic control perspective, Stochastic Process. Appl, vol.116, issue.11, pp.1563-1583, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00022839

H. Ishii, On uniqueness and existence of viscosity solutions of fully nonlinear second-order elliptic PDEs, Comm. Pure Appl. Math, vol.42, issue.1, pp.15-45, 1989.

J. Jacod, Calcul stochastique etprobì emes de martingales, Lecture Notes in Mathematics, vol.714, 1979.

R. Jensen, Uniformly elliptic PDEs with bounded, measurable coefficients, J. Fourier Anal. Appl, vol.2, issue.3, pp.237-259, 1996.

R. Jensen, M. Kocan, and A. Swi-'-ech, Good and viscosity solutions of fully nonlinear elliptic equations

, Proc. Amer. Math. Soc, vol.130, issue.2, pp.533-542, 2002.

D. Leão, A. Ohashi, and A. B. Simas, Weak functional Itô calculus and applications, 2014.

´. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett, vol.14, issue.1, pp.55-61, 1990.

E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, Stochastic partial differential equations and their applications, vol.176, pp.200-217, 1991.

S. Peng, Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer's type, Probab. Theory Related Fields, vol.113, issue.4, pp.473-499, 1999.

S. Peng and F. Wang, BSDE, path-dependent PDE and nonlinear Feynman-Kac formula, Sci. China Math, vol.59, issue.1, pp.19-36, 2016.

P. E. Protter, Stochastic integration and differential equations, Stochastic Modelling and Applied Probability, vol.21, 2005.

Z. Ren, N. Touzi, and J. Zhang, Comparison of viscosity solutions of semi-linear path-dependent PDEs, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01077593

F. Russo and P. Vallois, Intégrales progressive, rétrograde et symétrique de processus non adaptés, C. R. Acad. Sci. Paris Sér. I Math, vol.312, issue.8, pp.615-618, 1991.

F. Russo and P. Vallois, Forward, backward and symmetric stochastic integration, Probab. Theory Related Fields, vol.97, issue.3, pp.403-421, 1993.

F. Russo and P. Vallois, The generalized covariation process and Itô formula, Stochastic Process. Appl, vol.59, issue.1, pp.81-104, 1995.

F. Russo and P. Vallois, Elements of stochastic calculus via regularization, Séminaire de Probabilités XL, vol.1899, pp.147-185, 2007.

A. Swi-'-ech, Unbounded" second order partial differential equations in infinite-dimensional Hilbert spaces, Comm. Partial Differential Equations, vol.19, pp.1999-2036, 1994.

S. Tang and F. Zhang, Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations, Discrete Contin. Dyn. Syst, vol.35, issue.11, pp.5521-5553, 2015.

A. Zygmund, Trigonometric series, I, II. Cambridge Mathematical Library, 2002.